# SDR SWAA2022092052938

- Difficulty date: September 14, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L1076; AFT LEFT DOOR; INOP. EMERGENCY EXIT LIGHT L1076 AFT LEFT DOOR INOP. / [01] PERFORMED A SATISFACTORY OPERATIONAL TEST ON THE EMERGENCY EXIT LIGHT L1076 IAW AMM 33-51-00-710-801.;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETED
